Advertisement

Dynamic Bridges

  • Umut Çetin
  • Albina Danilova
Chapter
  • 442 Downloads
Part of the Probability Theory and Stochastic Modelling book series (PTSM, volume 90)

Abstract

In this chapter we will extend the notion of a Markov bridge to the case when the final bridge condition or the length of the bridge is not known in advance but revealed via an observation of a related process. We will call such a process dynamic Markov bridge. We provide conditions under which such a process exists as a unique solution of an SDE. This construction will be fundamental in solving the Kyle–Back models considered in the second part of the book.

References

  1. 8.
    Aronson, D.G.: Bounds for the fundamental solution of a parabolic equation. Bull. Amer. Math. Soc. 73, 890–896 (1967)MathSciNetCrossRefGoogle Scholar
  2. 14.
    Baldi, P., Caramellino, L.: Asymptotics of hitting probabilities for general one-dimensional pinned diffusions. Ann. Appl. Probab. 12(3), 1071–1095 (2002). doi:  https://doi.org/10.1214/aoap/1031863181. URL http://dx.doi.org/10.1214/aoap/1031863181 MathSciNetCrossRefGoogle Scholar
  3. 24.
    Bielecki, T.R., Rutkowski, M.: Credit risk: modelling, valuation and hedging. Springer Finance. Springer-Verlag, Berlin (2002)Google Scholar
  4. 32.
    Campi, L., Çetin, U., Danilova, A.: Dynamic Markov bridges motivated by models of insider trading. Stochastic Processes and their Applications 121(3), 534–567 (2011)MathSciNetCrossRefGoogle Scholar
  5. 34.
    Campi, L., Cetin, U., Danilova, A., et al.: Explicit construction of a dynamic Bessel bridge of dimension 3. Electronic Journal of Probability 18 (2013)Google Scholar
  6. 44.
    Danilova, A.: Stock market insider trading in continuous time with imperfect dynamic information. Stochastics 82(1–3), 111–131 (2010). doi: 10.1080/17442500903106614. URL http://dx.doi.org/10.1080/17442500903106614 MathSciNetCrossRefGoogle Scholar
  7. 53.
    Föllmer, H., Wu, C.T., Yor, M.: Canonical decomposition of linear transformations of two independent Brownian motions motivated by models of insider trading. Stochastic Process. Appl. 84(1), 137–164 (1999). doi: 10.1016/S0304-4149(99)00057-5. URL http://dx.doi.org/10.1016/S0304-4149(99)00057-5 MathSciNetCrossRefGoogle Scholar
  8. 57.
    Friedman, A.: Partial differential equations of parabolic type. Prentice-Hall, Inc., Englewood Cliffs, N.J. (1964)zbMATHGoogle Scholar
  9. 77.
    Karatzas, I., Shreve, S.E.: Brownian motion and stochastic calculus, Graduate Texts in Mathematics, vol. 113, second edn. Springer-Verlag, New York (1991)zbMATHGoogle Scholar
  10. 99.
    Protter, P.E.: Stochastic integration and differential equations, Stochastic Modelling and Applied Probability, vol. 21. Springer-Verlag, Berlin (2005). Second edition. Version 2.1, Corrected third printingGoogle Scholar
  11. 100.
    Revuz, D., Yor, M.: Continuous martingales and Brownian motion, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 293, third edn. Springer-Verlag, Berlin (1999)Google Scholar
  12. 109.
    Stroock, D.W., Varadhan, S.R.S.: Multidimensional diffusion processes. Classics in Mathematics. Springer-Verlag, Berlin (2006). Reprint of the 1997 editionGoogle Scholar
  13. 111.
    Wu, C.T.: Construction of Brownian motions in enlarged filtrations and their role in mathematical models of insider trading. Ph.D. thesis, Humboldt-Universität zu Berlin, Mathematisch-Naturwissenschaftliche Fakultät II (1999)Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  • Umut Çetin
    • 1
  • Albina Danilova
    • 2
  1. 1.Department of StatisticsLondon School of EconomicsLondonUK
  2. 2.Department of MathematicsLondon School of EconomicsLondonUK

Personalised recommendations